# SDR VNAA2016080600006

- Difficulty date: August 6, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 30,979 hours, 22,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOORBEAM ANGLE AT FS 280 CORRODED.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM ANGLE AND PERFORMED CHECKS IAW THE AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
